Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57459
Title: On the stability of the distribution íunction o f the composed random variables by their index random variable
Authors: Nguyen, Huu Bao
Keywords: distribution function;composed random variables;index random variable
Issue Date: 2007
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 23;No. 2 (2007)
Abstract: Let us consider the composed random variable, are independent indentically distributed random variables and V is a positive value random, independent of all. In [1] and [2], we gave some the stabilities of the distribution function of 7] in the following sense: the small changes in the distribution function of Ẹk only lead to the small changes in the distribution function of TỊ. In the paper, we investigate the distribution function of TỊ vvhen we have the small changes of the distribution of V.
Description: p. 70-75
URI: http://repository.vnu.edu.vn/handle/VNU_123/57459
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 160.pdf
  • Description : 
  • Size : 894.67 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.